# SDR SWAA2017090616125

- Difficulty date: August 15, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N756SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27872
- Aircraft time: 63,004 hours, 36,687 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOORWAY LOWER SILL CREASE BEAM INNER CHORD CORRODED BETWEEN BS 300 TO BS 343, LBL 57.  R&R CHORD IAW DWG AND SRM.
